American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Yoshihiko Shinomiya. Veech surfaces and their periodic points. Conform. Geom. Dyn. 20 (2016) 176-196.
Abstract, references, and article information   
View Article: PDF

[2] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of Teichm\"uller spaces by trace functions and action of mapping class groups. Conform. Geom. Dyn. 20 (2016) 25-42.
Abstract, references, and article information   
View Article: PDF

[3] Shengjin Huo and Shengjian Wu. The failure of analyticity of Hausdorff dimensions of quasi-circles of Fuchsian groups of the second kind. Proc. Amer. Math. Soc. 143 (2015) 1101-1108.
Abstract, references, and article information   
View Article: PDF

[4] Ernesto Girondo, David Torres-Teigell and Jürgen Wolfart. Fields of definition of uniform dessins on quasiplatonic surfaces. Contemporary Mathematics 629 (2014) 155-170.
Book volume table of contents   
View Article: PDF

[5] Andrew Haas. Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 3957-3967.
Abstract, references, and article information   
View Article: PDF

[6] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[7] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of some Teichm\"uller spaces by trace functions. Conform. Geom. Dyn. 17 (2013) 47-57.
Abstract, references, and article information   
View Article: PDF

[8] Ian Short. Conformal automorphisms of countably connected regions. Conform. Geom. Dyn. 17 (2013) 1-5.
Abstract, references, and article information   
View Article: PDF

[9] Sarbarish Chakravarty. Differential equations for triangle groups. Contemporary Mathematics 593 (2013) 179-204.
Book volume table of contents   
View Article: PDF

[10] Jane Gilman and Linda Keen. Lifting free subgroups of $PSL(2, \mathbb{R})$ to free groups. Contemporary Mathematics 575 (2012) 109-122.
Book volume table of contents   
View Article: PDF

[11] Katsuhiko Matsuzaki. The Petersson series vanishes at infinity. Contemporary Mathematics 575 (2012) 299-311.
Book volume table of contents   
View Article: PDF

[12] John Conway, John McKay and Allan Trojan. Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010) 1205-1212. MR 2578514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jane Gilman and Linda Keen. Discreteness criteria and the hyperbolic geometry of palindromes. Conform. Geom. Dyn. 13 (2009) 76-90. MR 2476657.
Abstract, references, and article information   
View Article: PDF

[14] Andrew Haas. Geodesic excursions into an embedded disc on a hyperbolic Riemann surface. Conform. Geom. Dyn. 13 (2009) 1-5. MR 2476655.
Abstract, references, and article information   
View Article: PDF

[15] Zsuzsanna Gönye. Dimension of escaping geodesics. Trans. Amer. Math. Soc. 360 (2008) 5589-5602. MR 2415087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. Bujalance, F. J. Cirre and J. M. Gamboa. Normal coverings of hyperelliptic real algebraic curves. Conform. Geom. Dyn. 11 (2007) 107-127. MR 2329139.
Abstract, references, and article information   
View Article: PDF

[17] Zsuzsanna Gönye. Differentiability of quasi-conformal maps on the jungle gym. Trans. Amer. Math. Soc. 359 (2007) 19-32. MR 2247880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pascal Hubert and Thomas A. Schmidt. Geometry of infinitely generated Veech groups. Conform. Geom. Dyn. 10 (2006) 1-20. MR 2192855.
Abstract, references, and article information   
View Article: PDF

[19] Thomas Gauglhofer and Klaus-Dieter Semmler. Trace coordinates of Teichmüller space of Riemann surfaces of signature $(0,4)$. Conform. Geom. Dyn. 9 (2005) 46-75. MR 2133805.
Abstract, references, and article information   
View Article: PDF

[20] John Conway, John McKay and Abdellah Sebbar. On the discrete groups of Moonshine. Proc. Amer. Math. Soc. 132 (2004) 2233-2240. MR 2052398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard D. Canary and Darryl McCullough. Homotopy equivalences of 3-manifolds and deformation theory of Kleinian groups. Memoirs of the AMS 172 (2004) MR 2096234.
Book volume table of contents   

[22] Christopher J. Bishop. The linear escape limit set. Proc. Amer. Math. Soc. 132 (2004) 1385-1388. MR 2053343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF

[24] Hershel M. Farkas and Irwin Kra. Combinatorial and number theoretic applications. Graduate Studies in Mathematics 37 (2001) 463-509.
Book volume table of contents
View Article: PDF

[25] Hershel M. Farkas and Irwin Kra. Function theory for the modular group $\Gamma $ and its subgroups. Graduate Studies in Mathematics 37 (2001) 147-263.
Book volume table of contents
View Article: PDF

[26] Hershel M. Farkas and Irwin Kra. The modular group and elliptic function theory. Graduate Studies in Mathematics 37 (2001) 1-69.
Book volume table of contents
View Article: PDF

[27] Hershel M. Farkas and Irwin Kra. Theta functions with characteristics. Graduate Studies in Mathematics 37 (2001) 71-145.
Book volume table of contents
View Article: PDF

[28] Hershel M. Farkas and Irwin Kra. Theta Constants, Riemann Surfaces and the Modular Group. Graduate Studies in Mathematics 37 (2001) MR MR1850752.
Book volume table of contents   

[29] Hershel M. Farkas and Irwin Kra. Partition theory: Ramanujan congruences. Graduate Studies in Mathematics 37 (2001) 325-437.
Book volume table of contents   
View Article: PDF

[30] Hershel M. Farkas and Irwin Kra. Theta constant identities. Graduate Studies in Mathematics 37 (2001) 265-323.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 77 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia